# SDR SWAA2021071414444

- Difficulty date: September 7, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 RBL25 WL156. / REMOVED AND REPLACED ON INTERCOSTAL ATTACH ANGLE AT FCB BS 400 RBL 25 NEW P/N 143A7502-156 PO# 802611. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A7505 80641U 14SEPT20
